# SDR SIMA20221215002

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 15,536 hours, 15,617 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NO. 4 BRAKE SMOKE LEFT GEAR AFTER LANDING NO FIRE-C/A-PERFORMED GVI LH GEAR AREA, NO LEAKS AND NO DAMAGE NOTED. PERFORMED TAXI CHECK W/CREW. BRAKES OPS CHECK AND TEMP ALL NORMAL. RE-PERFORMED GVI OF LH GEAR AREA AND NO SMOKE NOTED.
